Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 438971, 3 pages
http://dx.doi.org/10.1155/2013/438971
Research Article

Optimal Two Parameter Bounds for the Seiffert Mean

School of Mathematics and Computation Science, Hunan City University, Yiyang 413000, China

Received 30 April 2013; Revised 18 July 2013; Accepted 18 July 2013

Academic Editor: Zhihua Zhang

Copyright © 2013 Hui Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain sharp bounds for the Seiffert mean in terms of a two parameter family of means. Our results generalize and extend the recent bounds presented in the Journal of Inequalities and Applications (2012) and Abstract and Applied Analysis (2012).